USMLE-Rx Step 3 Practice Q's

USMLE-Rx Step 3 Qmax Challenge #31055

8

Check out today’s Step 3 Qmax Question Challenge.

Know the answer? Post it below! Don’t forget to check back for an update with the correct answer and explanation (we’ll post it in the comments section below).

No ImageA physician reads a magazine article that claims peanut butter exposure was found to be a risk factor for the development of gastroesophageal reflux disease (GERD) in a case-control study; however, no good prospective data are available. The doctor is a passionate peanut butter fan and wants to disprove these findings, so she enrolls 1100 patients in a prospective cohort study. Five years later the results are as shown in the image.

What is the relative risk of developing GERD with exposure to peanut butter?

A. 0.80
B. 0.54
C. 0.57
D. 0.77
E. 0.40

———————–

Want to know the ‘bottom line?’ Purchasing a USMLE-Rx Subscription provides many more features, more questions, and passages from First Aid, including images, references, and other facts relevant to this question.

This practice question is an actual question from the USMLE-Rx Step 3 test bank.

USMLE-Rx Step 3 Qmax Challenge #31003

9

Check out today’s Step 3 Qmax Question Challenge.

Know the answer? Post it below! Don’t forget to check back for an update with the correct answer and explanation.

USMLE-Rx Step 3 Qmax Challenge #31003An 88-year-old woman with mild dementia, hypertension, gastroesophageal reflux disease, hypothyroidism, and osteoarthritis presents to her primary care physician for evaluation of an unsteady gait. She and her family have noticed gradual worsening of her gait over the past year. She denies dizziness or lightheadedness and she has no pain. She says that she is not interested in cooking any more and mostly eats toast with jam and drinks tea or coffee. Her medications include hydrochlorothiazide, levothyroxine, acetaminophen, aspirin, and pantoprazole. Her vital signs are unremarkable. Her examination is most notable for mild conjunctival pallor, decreased proprioception in the toes, and a positive Romberg’s sign. Laboratory tests reveal a hematocrit of 29% and mean corpuscular volume of 108 fL. A peripheral blood smear is shown in the image.

Which of her medications is most likely exacerbating her anemia?

A. Hydrochlorothiazide
B. Acetaminophen
C. Pantoprazole
D. Aspirin
E. Levothyroxine

Want to know the ‘bottom line?’ Purchasing a USMLE-Rx Subscription provides many more features, more questions, and passages from First Aid, including images, references, and other facts relevant to this question.

This practice question is an actual question from the USMLE-Rx Step 3 test bank.

Go to Top